# SDR DL72E020526

- Difficulty date: May 9, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 74,849 hours, 45,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69678811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT TORQUE BOX STRUCTURE OF THE VENTRAL STAIRWAY PER BAC S/B 727-53-0129 REVEALED A CRACK IN THE FS 1273 HORIZONTAL BEAM UPPER GUSSET.  THE CRACKED PART WAS REMOVED AND REPLACED WITH A NEW PART PER ER/A 383130-14.
